# SDR DALA2024053005680

- Difficulty date: May 28, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,942 hours, 31,650 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Part number: UNKNOWN
- Condition: Fod
- Location: L3 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 696 3L DOOR ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT. CORRECTIVE ACTION: FOUND DEBRIS AROUND GIRT BAR SENSORS. CLEANED SENSORS. OPS CHECK GOOD MEL AND PLAC REMOVED. REF B757 AMM 25-66-11. (0364609)
